I have a UTI and I am on antibiotics but I have noticed towards the back of my tongue there is a slight layer of white stuff forming. It doesn't hurt of create any kind of irritation, I'm not really sure why I checked my tongue in the first place but now I'm worried!
After using antibiotics there can be a tongue infection with Candida albicans a yeast infection. These medications can cause thrush by allowing the fungus to overgrow on the tongue. An oral thrush infection scrapes off and leaves a reddened area compared to a white coating from buildup of dead skin cells on the tongue when scraped with a tongue depressor .It is best to see a doctor and get the diagnosis confirmed. Treatment will be specific based on the cause. Keep me posted.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.